# SDR AU000746

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70053H000A100A
- Condition: Failed
- Location: Hydraulic, Main
- Part time: 2,628 cycles
- Component: Hydraulic, Main
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC HOSE LOCATED BETWEEN HYDRAULIC PUMP AND FILTER ASSEMBLY FAILED.  (X)
